RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 3, Pages 383–387 (Mi mz5057)  

This article is cited in 1 scientific paper (total in 1 paper)

Relationships between the best approximations in different metrics

V. I. Kolyada


Full text: PDF file (342 kB)

English version:
Mathematical Notes, 1986, 39:3, 209–212

Bibliographic databases:

UDC: 517
Received: 27.12.1984

Citation: V. I. Kolyada, “Relationships between the best approximations in different metrics”, Mat. Zametki, 39:3 (1986), 383–387; Math. Notes, 39:3 (1986), 209–212

Citation in format AMSBIB
\Bibitem{Kol86}
\by V.~I.~Kolyada
\paper Relationships between the best approximations in different metrics
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 3
\pages 383--387
\mathnet{http://mi.mathnet.ru/mz5057}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=850184}
\zmath{https://zbmath.org/?q=an:0602.41029}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 3
\pages 209--212
\crossref{https://doi.org/10.1007/BF01170249}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E592400009}


Linking options:
  • http://mi.mathnet.ru/eng/mz5057
  • http://mi.mathnet.ru/eng/mz/v39/i3/p383

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Ilyasov, “Skorostnaya $L_p$-versiya kriteriya M. Rissa absolyutnoi skhodimosti trigonometricheskikh ryadov Fure”, Tr. IMM UrO RAN, 16, no. 4, 2010, 193–202  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:103
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019